Vicodin 10 300 mg

$240.00$1,050.00

Clear
SKU: N/A Category:

Description

Hydrocodone can slow or stop your breathing. Never use this medicine in larger amounts, or for longer than prescribed. Narcotic pain medicine may be habit-forming, even at regular doses. Never share Vicodin with another person, especially someone with a history of drug abuse or addiction. Keep the medication in a place where others cannot get to it.

MISUSE OF NARCOTIC MEDICINE CAN CAUSE ADDICTION, OVERDOSE, OR DEATH, especially in a child or other person using the medicine without a prescription.

Do not use Vicodin if you have used a MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine.

Do not take more of Vicodin than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).

Stop taking Vicodin and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.

 

safety information

You should not use Vicodin if you are allergic to acetaminophen (Tylenol) or hydrocodone, or if you have recently used alcohol, sedatives, tranquilizers, or other narcotic medications.

Do not use this medicine if you have taken a MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Some medicines can interact with hydrocodone and cause a serious condition called serotonin syndrome. Be sure your doctor knows if you also take medicine for depression, mental illness, Parkinson’s disease, migraine headaches, serious infections, or prevention of nausea and vomiting. Ask your doctor before making any changes in how or when you take your medications.

To make sure Vicodin is safe for you, tell your doctor if you have:

  • liver disease, cirrhosis, or if you drink more than 3 alcoholic beverages per day;
  • a history of alcoholism or drug addiction;
  • diarrhea, inflammatory bowel disease, bowel obstruction, severe constipation;
  • kidney disease;
  • low blood pressure, or if you are dehydrated;
  • a history of head injury, brain tumor, or stroke;
  • asthma, COPD, sleep apnea, or other breathing disorders; or
  • if you use a sedative like Valium (diazepam, alprazolam, lorazepam, Ativan, Klonopin, Restoril, Tranxene, Versed, Xanax, and others).

side effect

Get emergency medical help if you have signs of an allergic reaction to Vicodin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Vicodin and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Call your doctor at once if you have:

  • shallow breathing, slow heartbeat;
  • a light-headed feeling, like you might pass out;
  • confusion, unusual thoughts or behavior;
  • seizure (convulsions);
  • easy bruising or bleeding;
  • infertility, missed menstrual periods;
  • impotence, sexual problems, loss of interest in sex;
  • liver problems – nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
  • low cortisol levels – nausea, vomiting, loss of appetite, dizziness, worsening tiredness or weakness.

Seek medical attention right away if you have symptoms of serotonin syndrome, such as: agitation, hallucinations, fever, sweating, shivering, fast heart rate, muscle stiffness, twitching, loss of coordination, nausea, vomiting, or diarrhea.

Common Vicodin side effects include:

  • drowsiness, headache;
  • upset stomach, constipation;
  • blurred vision; or
  • dry mouth.

Additional information

Package

30 Pills, 60 Pills, 90 Pills, 120 Pills, 150 Pills